# SDR SWAA2018120427323

- Difficulty date: November 30, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 22,430 hours, 9,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 114A1001
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD MAIN FLAP OUTBOARD AFT TRAILING EDGE WEDGE PANEL LOWER SKIN DELAMINATED.  REPAIRED AFT FLAP PER EA.
